# SDR IPXA12B71371

- Difficulty date: January 17, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 81,457 hours, 13,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65B0627137
- Condition: Corroded
- Location: Bs 1960-2020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BULK CARGO COMPT STA 1960 TO 2020, LBL 53.45 FLOOR PANEL SUPPORT UPPER & LOWER SURFACE FOUND SEVERAL AREA CORRODED.  REPAIR IAW HX RS R53-65-37290 REV A & EO B747-5320-45867-A.  ORG MATL BAC1520-1892-7075T6511 & THICKNESS 0.063", CORRODED BLENDED AREA DEPTH 0.045", MINOR REPAIR WITH MATL BAC1520-1892-7075T6511 AS REPAIR INTERCOSTAL SECTION AND 7075-0-0080" AS REPAIR ANGLES. (HEAT TREAT TO T6 CONDITION AFTER FORMING)
